# SDR UPS98825825

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D CHECK, STA 1695 BATH TUB FITTING CRACKED AT LONGERON 28 RIGHT.  REMOVED BATH TUB FITTING LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51-1-21 ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-21 AND 51-1-20D.  TORQUES IAW DC8 SRM 51-3-1 .
